Alert archive / California / Wind Advisories in 2013
Wind Advisory 40, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Apr 30, 2013, 7:30 AM PDT for Riverside County, San Diego County, California. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2013, 7:30 AM PDT (14:30 UTC)
- Expired
- May 1, 2013, 2:31 AM PDT
- In force
- 19 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Diego County, CA
The radar
The San Diego radar (KNKX), 80 km from the middle of the area, began a volume at 14:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 2.5 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 750 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
395 WWUS76 KSGX 301430 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 730 AM PDT TUE APR 30 2013 ...WIND ADVISORY IN EFFECT FOR PORTIONS OF COACHELLA VALLEY THROUGH 3 AM WEDNESDAY MORNING... ...WIND ADVISORY IN EFFECT FOR PORTIONS OF ANZA BORREGO DESERT FROM 2 PM THIS AFTERNOON THROUGH 3 AM WEDNESDAY MORNING... .PRESSURE GRADIENTS FROM THE COAST AND EASTERN RIVERSIDE AND IMPERIAL COUNTIES WILL INCREASE TO AROUND 9 MB BY THIS AFTERNOON AND NOT SIGNIFICANTLY WEAKEN UNTIL EARLY WEDNESDAY MORNING. THIS IS DUE TO A STRONG TROUGH MOVING BY TO THE NORTHEAST. CAZ061-302230- /O.NEW.KSGX.WI.Y.0040.130430T1430Z-130501T1000Z/ COACHELLA VALLEY- 730 AM PDT TUE APR 30 2013 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * TIMING...THROUGH 3 AM PDT WEDNESDAY MORNING. * AREAS AFFECTED... ALONG AND NORTH OF THE INTERSTATE 10 CORRIDOR FROM CABAZON TO NORTH PALM SPRINGS...AND SOUTHEAST OF DESERT HOT SPRINGS TO NORTHEAST OF INDIO ALONG DILLON ROAD AND THE FOOTHILLS OF THE LITTLE SAN BERNARDINO MOUNTAINS. * WINDS...WEST TO NORTHWEST WINDS 30 MPH WITH GUSTS 50 MPH. * VISIBILITY...LESS THAN A HALF MILE IN AREAS OF BLOWING DUST AND SAND. * IMPACTS...THE WINDS MAY MAKE DRIVING DIFFICULT AND POSSIBLY DANGEROUS...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ062-302230- /O.NEW.KSGX.WI.Y.0040.130430T2100Z-130501T1000Z/ SAN DIEGO COUNTY DESERTS- 730 AM PDT TUE APR 30 2013 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 AM PDT WEDNESDAY. * TIMING...FROM 2 PM THIS AFTERNOON THROUGH 3 AM WEDNESDAY MORNING. * AREAS IMPACTED...BETWEEN BORREGO SPRINGS AND OCOTILLO WELLS ALONG BORREGO SPRINGS ROAD AND HIGHWAY 78...EAST OF THE VALLECITO MOUNTAINS...AND ALONG HIGHWAY S2 FROM SOUTH OF SHELTER VALLEY TO THE IMPERIAL COUNTY BORDER. * WINDS...WEST 20 TO 30 MPH. GUSTS TO 50 MPH. * VISIBILITY...LESS THAN 3 MILES IN AREAS OF BLOWING SAND AND DUST. * IMPACTS...THE WINDS MAY MAKE DRIVING DIFFICULT AND POSSIBLY DANGEROUS...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BALFOUR
3 follow-up statements
939 WWUS76 KSGX 302220 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 320 PM PDT TUE APR 30 2013 ...WIND ADVISORY IN EFFECT FOR PORTIONS OF COACHELLA VALLEY AND THE ANZA BORREGO DESERT THROUGH 3 AM WEDNESDAY... .STRONG GUSTY NORTHWEST WINDS TONIGHT IN THE LOWER DESERTS. CAZ061-010630- /O.CON.KSGX.WI.Y.0040.000000T0000Z-130501T1000Z/ COACHELLA VALLEY- 320 PM PDT TUE APR 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * TIMING...THROUGH 3 AM PDT WEDNESDAY. * AREAS AFFECTED...THE INTERSTATE 10 CORRIDOR FROM CABAZON TO PALM SPRINGS...AND FROM DESERT HOT SPRINGS SOUTHEASTWARD TO INDIO. STRONG WINDS WILL ALSO AFFECT DILLON ROAD AND THE FOOTHILLS OF THE LITTLE SAN BERNARDINO MOUNTAINS. * WINDS...WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS 50 MPH. * VISIBILITY...LESS THAN A HALF MILE IN BLOWING DUST AND SAND. * IMPACTS...THE WINDS MAY MAKE DRIVING DIFFICULT AND POSSIBLY DANGEROUS...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ062-010630- /O.CON.KSGX.WI.Y.0040.000000T0000Z-130501T1000Z/ SAN DIEGO COUNTY DESERTS- 320 PM PDT TUE APR 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * TIMING...THROUGH 3 AM WEDNESDAY. * AREAS IMPACTED...BETWEEN BORREGO SPRINGS AND OCOTILLO WELLS ALONG BORREGO SPRINGS ROAD AND HIGHWAY 78...EAST OF THE VALLECITO MOUNTAINS...AND ALONG HIGHWAY S2 FROM SHELTER VALLEY SOUTHWARD TO THE IMPERIAL COUNTY BORDER. * WINDS...WEST 20 TO 30 MPH. GUSTS TO 50 MPH. * VISIBILITY...LESS THAN 3 MILES IN AREAS OF BLOWING SAND AND DUST. * IMPACTS...THE WINDS MAY MAKE DRIVING DIFFICULT AND POSSIBLY DANGEROUS...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MOEDE
571 WWUS76 KSGX 010452 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 952 PM PDT TUE APR 30 2013 ...WIND ADVISORY IN EFFECT FOR PORTIONS OF COACHELLA VALLEY AND THE ANZA BORREGO DESERT THROUGH 3 AM WEDNESDAY... .STRONG GUSTY NORTHWEST WINDS TONIGHT IN THE LOWER DESERTS. CAZ061-011000- /O.CON.KSGX.WI.Y.0040.000000T0000Z-130501T1000Z/ COACHELLA VALLEY- 952 PM PDT TUE APR 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * TIMING...THROUGH 3 AM PDT WEDNESDAY. * AREAS AFFECTED...THE INTERSTATE 10 CORRIDOR FROM CABAZON TO PALM SPRINGS...AND FROM DESERT HOT SPRINGS SOUTHEASTWARD TO INDIO. STRONG WINDS WILL ALSO AFFECT DILLON ROAD AND THE FOOTHILLS OF THE LITTLE SAN BERNARDINO MOUNTAINS. * WINDS...WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS 50 MPH. * VISIBILITY...LESS THAN A HALF MILE IN BLOWING DUST AND SAND. * IMPACTS...THE WINDS MAY MAKE DRIVING DIFFICULT AND POSSIBLY DANGEROUS...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ062-011000- /O.CON.KSGX.WI.Y.0040.000000T0000Z-130501T1000Z/ SAN DIEGO COUNTY DESERTS- 952 PM PDT TUE APR 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * TIMING...THROUGH 3 AM WEDNESDAY. * AREAS IMPACTED...BETWEEN BORREGO SPRINGS AND OCOTILLO WELLS ALONG BORREGO SPRINGS ROAD AND HIGHWAY 78...EAST OF THE VALLECITO MOUNTAINS...AND ALONG HIGHWAY S2 FROM SHELTER VALLEY SOUTHWARD TO THE IMPERIAL COUNTY BORDER. * WINDS...WEST 20 TO 30 MPH. GUSTS TO 50 MPH. * VISIBILITY...LESS THAN 3 MILES IN AREAS OF BLOWING SAND AND DUST. * IMPACTS...THE WINDS MAY MAKE DRIVING DIFFICULT AND POSSIBLY DANGEROUS...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MOEDE
400 WWUS76 KSGX 010931 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 231 AM PDT WED MAY 1 2013 ...LOCALLY GUSTY WEST WINDS IN THE LOWER DESERTS THROUGH SUNRISE... CAZ061-062-011045- /O.CAN.KSGX.WI.Y.0040.000000T0000Z-130501T1000Z/ COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 231 AM PDT WED MAY 1 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. WEST WINDS GUSTING TO AROUND 40 MPH WILL GRADUALLY DIMINISH THROUGH SUNRISE. $$ 17
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Apr 30, 3:20 AM PDT, 4 hours 10 minutes earlier.
Area forecast discussion, Apr 30, 3:20 AM PDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
320 AM PDT TUE APR 30 2013
.SYNOPSIS...
A COASTAL EDDY AND STRONGER ONSHORE FLOW WILL BRING
COOLING...DEEPENING OF THE MARINE LAYER INTO THE FAR INLAND
VALLEYS...AND LOCALLY GUSTY WEST WINDS TO 40 MPH IN THE MOUNTAINS
AND DESERTS THROUGH THIS EVENING. FOR WEDNESDAY THROUGH
FRIDAY...HIGH PRESSURE OFF THE WEST COAST AND SURFACE HIGH PRESSURE
OVER THE GREAT BASIN WILL BRING MUCH WARMER TEMPERATURES WILL
LOCALLY GUSTY NORTHEAST WINDS NEAR THE COASTAL FOOTHILLS WITH
WARMEST TEMPERATURES THURSDAY AND FRIDAY. A TROUGH OF LOW PRESSURE
WILL DEVELOP IN VICINITY OF CALIFORNIA FOR THE WEEKEND THROUGH EARLY
NEXT WEEK BRINGING COOLING...A RETURN NIGHT AND MORNING COASTAL LOW
CLOUDS AND FOG...AND SMALL CHANCES OF PRECIPITATION.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
.SHORT TERM (TODAY THROUGH THURSDAY)...
A TROUGH OF LOW PRESSURE MOVING SOUTHEASTWARD THROUGH THE GREAT
BASIN HAS BROUGHT STRONGER ONSHORE FLOW AND IN COMBINATION WITH A
COASTAL EDDY HAS BROUGHT DEEPENING OF THE MARINE LAYER TO 2500 TO
3000 FEET WITH EXTENSIVE COASTAL STRATUS EXTENDING INTO THE FAR
INLAND VALLEYS. MOST INLAND AREAS WILL HAVE HIGH TEMPERATURES 5 TO
10 DEGREES LOWER THAN MONDAY. THE STRONGER ONSHORE FLOW WILL BRING
LOCALLY GUST WEST WINDS TO AROUND 40 MPH IN THE MOUNTAINS AND
DESERTS...STRONGEST LATE THIS AFTERNOON THROUGH THIS EVENING.
AS THE TROUGH OF LOW PRESSURE OVER THE GREAT BASIN MOVES INTO THE
PLAINS AND HIGH PRESSURE ALOFT OFF THE CALIFORNIA COAST
STRENGTHENS...SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING
LOCALLY GUSTY NORTH TO NORTHEAST WINDS FOR LATE TONIGHT THROUGH
THURSDAY.
THE LOCAL WORKSTATION WRF SHOWS ADDITIONAL DEEPENING OF THE MARINE
LAYER ONTO THE LOWER COASTAL SLOPES TONIGHT...WITH NORTH TO
NORTHEAST WINDS ALOFT ERODING THE MARINE LAYER OVER THE VALLEYS
WEDNESDAY MORNING BUT WITH THE MARINE INFLUENCE REMAINING THROUGH
WEDNESDAY AFTERNOON OVER THE SAN DIEGO COUNTY COASTAL AREAS AND NEAR
THE ORANGE COUNTY COAST. VALLEYS WILL WARM AROUND 10 DEGREES
WEDNESDAY WITH LOCALLY GUSTY NORTH WINDS TO AROUND 40 MPH NEAR THE
COASTAL FOOTHILLS OF THE SAN BERNARDINO COUNTY MOUNTAINS ON
WEDNESDAY.
THE WORKSTATION WRF MAINTAINS A MARINE INFLUENCE FOR THE COAST INTO
THE WESTERN VALLEYS FOR WEDNESDAY NIGHT WITH MORE RAPID SCATTERING
OUT OF THE STRATUS THURSDAY MORNING FROM THE NORTH WITH LOCALLY
GUSTY NORTHEAST WINDS NEAR THE COASTAL FOOTHILLS FOR LATE WEDNESDAY
NIGHT INTO EARLY THURSDAY AFTERNOON. MODEST WARMING FOR AREAS
FARTHER INLAND THURSDAY WITH GREATEST WARMING NEAR THE COAST FROM
THE DOWNSLOPE WARMING AND DEPARTURE OF THE MARINE LAYER. THIS WOULD
PUSH HIGH TEMPERATURES TO NEAR 80 NEAR THE COAST WITH HIGHS AROUND
90 IN THE VALLEYS AND INTO THE 90S IN THE LOWER DESERTS.
&&
.LONG TERM (THURSDAY NIGHT THROUGH MONDAY)...
WEAKENING EASTERLY FLOW ALOFT AND HIGH PRESSURE ALOFT OFF THE WEST
COAST WILL BRING ANOTHER VERY WARM DAY FOR FRIDAY WITH WARMING FOR
THE VALLEYS INLAND OF 5 TO 10 DEGREES AND SLIGHT WARMING ELSEWHERE.
THIS WOULD PUSH TEMPERATURES INTO THE 80S CLOSE TO THE COAST...INTO
THE MID 90S IN THE INLAND VALLEYS...AND NEAR 100 IN THE LOWER
DESERTS.
A TROUGH OF LOW PRESSURE OVER THE NORTHERN ROCKIES FRIDAY WILL MOVE
SOUTHWARD INTO THE GREAT BASIN SATURDAY AND INTO THE VICINITY OF
CALIFORNIA FOR SUNDAY AND MONDAY. THERE CONTINUE TO BE MODEL TO
MODEL AND RUN TO RUN DIFFERENCES WITH THE DETAILS OF THIS TROUGH OF
LOW PRESSURE BUT ARE IN BETTER AGREEMENT WITH A TROUGH AXIS
EXTENDING FROM WYOMING SOUTHWESTWARD ACROSS CALIFORNIA TO THE
EASTERN PACIFIC NEAR 30N/130W. THIS WILL BRING A RETURN OF ONSHORE
FLOW WITH COOLING AND WITH A RETURN OF COASTAL LOW CLOUDS AND FOG.
DEPENDING UPON THE DETAILS WITH THE TROUGH OF LOW PRESSURE...THERE
ARE ALSO SMALL CHANCES FOR PRECIPITATION FOR SATURDAY NIGHT INTO
EARLY NEXT WEEK.
&&
.AVIATION...
300900Z...COASTS/VALLEYS...LOW CLOUDS WILL ALMOST FILL THE ENTIRE
COASTAL BASIN THIS MORNING. BASES WILL BE AROUND 1500 FEET ASL WITH
LOCAL VIS 3-5SM FAR INLAND. THESE CLOUDS WILL CLEAR FROM AROUND
15-16Z INLAND TO 18-19Z AT THE COAST THIS MORNING. LOW CLOUDS WILL
MOVE BACK OVER COASTAL AIRPORTS 00-03Z WITH BASES 1500-2000 FEET AND
INTO KONT AROUND 06Z AND SHOULD FILL THE COASTAL BASIN OVERNIGHT.
MOUNTAINS/DESERTS...MOSTLY CLEAR WITH UNRESTRICTED VIS THROUGH EARLY
WEDNESDAY.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FIRE WEATHER WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY
AFTERNOON FOR THE ORANGE COUNTY COASTAL AREAS...RIVERSIDE
COUNTY MOUNTAINS-INCLUDING THE SAN JACINTO RANGER DISTRICT OF
THE SAN BERNARDINO NATIONAL FOREST...SAN DIEGO COUNTY INLAND
VALLEYS...SAN DIEGO COUNTY MOUNTAINS-INCLUDING THE PALOMAR AND
DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL
FOREST...SANTA ANA MOUNTAINS-INCLUDING THE TRABUCO RANGER
DISTRICT OF THE CLEVELAND NATIONAL FOREST.
FIRE WEATHER WATCH FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON
FOR THE SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE
INLAND EMPIRE...SAN BERNARDINO COUNTY MOUNTAINS-INCLUDING
THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE
SAN BERNARDINO NATIONAL FOREST.
PZ...NONE.
&&
PUBLIC...17
AVIATION/MARINE...MMHazardous weather outlook, Apr 30, 5:30 AM PDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 530 AM PDT TUE APR 30 2013 CAZ042-043-048-050-055>058-060>062-291300-ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 530 AM PDT TUE APR 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. FOR THE BEACHES...SOUTH SWELL WILL BRING HIGHER SURF WITH A HIGH RISK OF RIP CURRENTS. FOR THE MOUNTAINS AND DESERTS THROUGH THIS EVENING...LOCALLY GUSTY WEST WINDS TO 40 MPH. FOR THE COASTAL FOOTHILLS OF THE SAN BERNARDINO COUNTY MOUNTAINS...LOCALLY GUSTY NORTH WINDS TO 40 MPH LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. FOR THE BEACHES FOR WEDNESDAY AND THURSDAY...SOUTH SWELL WILL BRING HIGHER SURF WITH A HIGH RISK OF RIP CURRENTS. FOR THE COASTAL FOOTHILLS THROUGH THURSDAY...LOCALLY GUSTY NORTHEAST WINDS TO 45 MPH. ELEVATED FIRE DANGER FOR THE COASTAL FOOTHILLS FOR LATE TONIGHT THROUGH THURSDAY FOR THE COMBINATION OF LOW RELATIVE HUMIDITIES AND LOCALLY STRONG GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. 17
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 10:18 AM PDT | Red Flag Warning | SGX | Orange, Riverside, San Bernardino, San Diego | 3 days |
Nearby
Wind Advisories in California, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.